Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fundamental form of a finite purely inseparable field extension


Author: Murray Gerstenhaber
Journal: Bull. Amer. Math. Soc. 78 (1972), 717-720
MSC (1970): Primary 12F15; Secondary 18H15
DOI: https://doi.org/10.1090/S0002-9904-1972-13000-3
MathSciNet review: 0300996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber and A. Zaromp, On the Galois theory of purely inseparable field extensions, Bull. Amer. Math. Soc. 76(1970), 1011-1014. MR 42 #1806. MR 266904
  • 2. N. Jacobson, Lectures in abstract algebra. Vol. Ill: Theory of fields and Galois theory, Van Nostrand, Princeton, N.J., 1964. MR 30 #3087. MR 172871
  • 3. Sandra Z. Keith, High derivations of fields, Dissertation, University of Pennsylvania, Philadelphia, Pa., 1971.
  • 4. Y. Nakai, High order derivations. I, Osaka J. Math. 7 (1970), 1-27. MR 41 #8404. MR 263804
  • 5. Y. Nakai, K. Kosaki and Y. Ishibashi, High order derivations. II, J. Sci. Hiroshima Univ. Ser. A-I Math. 34 (1970), 17-27. MR 42 # 1807. MR 266905
  • 6. G. Pickert, Inseparable Körpererweiterungen, Math Z. 52 (1949), 81-136. MR 11, 313. MR 32596
  • 7. R. Rasala, Inseparable splitting theory, Dissertation, Harvard University, Cambridge, Mass., 1970. MR 284421

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12F15, 18H15

Retrieve articles in all journals with MSC (1970): 12F15, 18H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13000-3

American Mathematical Society